×

zbMATH — the first resource for mathematics

A class of solvable operators. (English) Zbl 1101.35405
Colombini, Ferruccio (ed.) et al., Geometrical optics and related topics. Selected papers of the meeting, Cortona, Italy, September 1996. Boston, MA: Birkhäuser (ISBN 0-8176-3958-6/hbk). Prog. Nonlinear Differ. Equ. Appl. 32, 141-177 (1997).
For the entire collection see [Zbl 0878.00061].

MSC:
35S05 Pseudodifferential operators as generalizations of partial differential operators
35G05 Linear higher-order PDEs
PDF BibTeX XML Cite